# SDR GUUA09280701

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,739 hours, 26,978 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 130909B38
- Condition: Unknown
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT TNT LT MAIN LANDING GEAR GREEN ANNUNCIATOR BLANK OUT AND RED HANDLE ILLUMINATED. RECYCLED LANDING GEAR TWO TIMES WITH SAME RESULTS.CONTINUED TO FLL.  MANUALLY EXTENDED LANDING GEAR LANDED WITHOUT INCIDENT.  INSPECTED LANDING GEAR SYSTEM INSTALLED BOLT ON LT LANDING GEAR DRAG BRACE RIG-PLATE.OPERATIONAL CHECK NORMAL.
